# SDR MALA110157

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 7,834 hours, 4,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETURN TO GATE, NOTED ROW 12 EMERGENCY LIGHTS ILLUMINATED.  REPLACED BATTERY PACK PS37 IAW AMM 33-51-17 PN ON/OFF 2013-1A, SN OFF 99445, SN ON 98024.
